# SDR ABXA20160705111

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 59,072 hours, 43,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DETECTED AT FASTENER HOLE NR 8 ON THE LEFT HAND STUB BEAM AT BS 883.5, LBL89. REMOVED FASTENERS FROM SEAT TRACK FOR ACCESS REAMED NR 8 HOLE UP UNTIL CLEAN AND ROUND. REPAIRED NR 8 HOLE IN CONJUNCTION WITH IAW REA B653-62098, B653-62101-MR AND JOB CARD 53000049-101.  AIRCRAFT WAS GROUNDED.
